Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

97 yr old taking pain pills and stool stofteners for back pain. Feeling headache, eating little. What's wrong?

My 97 yr old grandmother has been taking pain pills and stool stofteners for two months now for back pain . She is now feeling hot flashes, headaches and tired after she eats. She doesn t have any pain in her stomach . She thinks its something going on in her stomach since she only feels lousy after she eats just a little food.
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Taking stool softeners for last two months continuously can cause fluid and electrolyte imbalances in the body leading to such symptoms. Try to decrease stool softeners intake and have a high fibre diet with lots of citrus fruits to combat this.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Thu, 12 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor